# SDR USAA051265

- Difficulty date: October 31, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Web @ Str 16 Sta
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB CRACKED AT STR 16 STA 294.5.  FABRICATED WEB AND INSTALLED IAW SRM 53-10-15 AND 51-10-02, DEFECT SIZE: .50".
